Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Delayed periods, back pain, cramps. Taking meloxicam medication. Does this medication delay periods?

I m curious about taking meloxicam. I have been taking for almost a month for back problems, I am 6-7 days late on my period. I would be just fine if my period never comes back, but I m scared that when it does start it will be unbearable. I suffer from excruciating cramps normally, but will it be worse since it s so late.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  366
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The late periods can be associated with craps but since you are already taking a pain killer you are not likely to have such pain this tine. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 13 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor